Publications with W. Kubiś

All publications by Wiesław Kubiś and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:793 Kojman, M., Kubiś, W., & Shelah, S. (2004). On two problems of Erdős and Hechler: new methods in singular madness. Proc. Amer. Math. Soc., 132(11), 3357–3365. arXiv: math/0406441 DOI: 10.1090/S0002-9939-04-07580-X MR: 2073313
Sh:802 Kubiś, W., & Shelah, S. (2003). Analytic colorings. Ann. Pure Appl. Logic, 121(2-3), 145–161. arXiv: math/0212026 DOI: 10.1016/S0168-0072(02)00110-0 MR: 1982945
Sh:1153 Kubiś, W., & Shelah, S. Homogeneous structures with Non-universal automorphism groups. Preprint. arXiv: 1811.09650